MAUDE Adverse Event Report: COOK IRELAND LTD ECHOTIP PROCORE ENDOBRONCHIAL HD BIOPSY NEEDLE; FCG KIT, NEEDLE, BIOPSY

COOK IRELAND LTD ECHOTIP PROCORE ENDOBRONCHIAL HD BIOPSY NEEDLE; FCG KIT, NEEDLE, BIOPSY
Model Number G34279
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
510 (k) number; k160229.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031 information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Cook (b)(4) were informed of an incident with the echotip procore endobronchial hd ultrasound biopsy needle by (b)(6) reference# (b)(4) as follows: "we have been informed of an incident with the echotip procore endobronchial hd ultrasound biopsy needle (model echo-hd-22-ebus-p-c / g34279 ¿ lot c1527151).Incident description: broken needle.The lot number has been confirmed but the hospital / complaint facility be confirmed.Incident date not confirmed yet." we suspect this report may be a duplicate report of cook reference number (b)(4) / mdr report# 3001845648-2018-00615.We are awaiting confirmation from (b)(6).
 
Event or Problem Description
This cancellation follow up report is being submitted due to the confirmation that this complaint is a duplicate report of (b)(4)/ mdr report# 3001845648-2018-00615.Update from rep on (b)(6) 2019 as follows: "i have only one complaint transmitted the (b)(6) 2019 for 1 x echo-hd-22-ebus-p-c lot c1527151." federal agency for medicines and health products in belgium were in agreement.Intial report details: cook ireland were informed of an incident with the echotip procore endobronchial hd ultrasound biopsy needle by the federal agency for medicines and health productsin belgium, fagg.Be reference#(b)(4) as follows: "we have been informed of an incident with the echotip procore endobronchial hd ultrasound biopsy needle (model echo-hd-22-ebus-p-c / g34279 ¿ lot c1527151 ).Incident description: broken needle.The lot number has been confirmed but the hospital / complaint facility be confirmed.Incident date not confirmed yet." we suspect this report may be a duplicate report of cook reference number (b)(4) / mdr report# 3001845648-2018-00615.We are awaiting confirmation from federal agency for medicines and health products in belgium.
 
Additional Manufacturer Narrative
510 (k) number; k160229.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining (b)(4).Importer site establishment registration number: (b)(4).This cancellation follow up report is being submitted due to the confirmation that this complaint is a duplicate report of 248378 / mdr report# 3001845648-2018-00615.Update from rep on 30-jan-19 as follows: "i have only one complaint transmitted the (b)(6) 2019 for 1 x echo-hd-22-ebus-p-c lot c1527151." federal agency for medicines and health products in belgium were in agreement.This complaint file is being closed /cancelled.
 
Additional Manufacturer Narrative
510 (k) number; k160229.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(6).Cook medical incorporated (cmi), 1025 acuff road, p.O box 4195, bloomington, indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Cook ireland were informed of an incident with the echotip procore endobronchial hd ultrasound biopsy needle by the federal agency for medicines and health products in belgium, fagg.Be reference#: (b)(4) as follows: "we have been informed of an incident with the echotip procore endobronchial hd ultrasound biopsy needle (model echo-hd-22-ebus-p-c / g34279 ¿ lot c1527151 ).Incident description: broken needle.The lot number has been confirmed but the hospital / complaint facility be confirmed.Incident date not confirmed yet." we suspect this report may be a duplicate report of cook reference number (b)(4) / mdr report# 3001845648-2018-00615.We are awaiting confirmation from federal agency for medicines and health products in belgium.

Brand Name
ECHOTIP PROCORE ENDOBRONCHIAL HD BIOPSY NEEDLE
Common Device Name
FCG KIT, NEEDLE, BIOPSY
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key8342335
Report Number3001845648-2019-00058
Device Sequence Number16623289
Product Code FCG
UDI-Device Identifier00827002342798
UDI-Public(01)00827002342798(17)210803(10)C1527151
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2021
Device Model NumberG34279
Device Catalogue NumberECHO-HD-22-EBUS-P-C
Device Lot NumberC1527151
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/15/2019
Event Location Hospital
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer01/21/2019
01/21/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date03/15/2019
04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1